# SDR SWAA982685

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24179
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 059393
- Condition: Failed
- Location: Row 11
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT, THE FLIGHT ATTENDANTS REPORTED A SMELL IN THE CABIN LIKE BURNING INSULATION (ELEC).  CEILING LIGHT INOPERATIVE-ROW 11.  REMOVED AND REPLACED LIGHT BALLAST PER BOEING MM.  OPS CHECK GOOD.
